MathSciNet Relay Station
MathSciNet bibliographic data
MR628831 (83c:57015) 57R42 (55Q10)
Eccles, Peter John Codimension one immersions and the Kervaire invariant one problem. Math. Proc. Cambridge Philos. Soc. 90 (1981), no. 3, 483–493.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement